# SDR IXXA0200113O

- Difficulty date: November 12, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,900 hours, 28,787 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 45973405505
- Part serial: 446
- Condition: Defective
- Location: Mlg Door Uplock
- Part time: 88,900 hours, 28,787 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM DFW TO IAH, THE DOOR NOT LATCHED LIGHT REMAINED ILLUMINATED DURING THE GEAR UP LATCH CHECK.  THE FLIGHT CREW CYCLED THE LANDING GEAR BUT THE WARNING INDICATION REMAINED THE SAME.  THE FLIGHT CONTINUED TO IAH FOR AN UNEVENTFUL LANDING. MAINTENANCE INSPECTED THE AIRCRAFT AND DISCOVERED THE RT UPLOCK ACTUATOR DEFECTIVE.  MAINTENANCE REPLACED THE UPLOCK ASSEMBLY AND PERFORMED SUCCESSFUL OPERATIONAL CHECKS IN ACCORDANCE WITH THE DOUGLAS REPAIR MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
